# SDR USAA920081529

- Difficulty date: August 15, 2008
- Submitted: August 22, 2008
- Operation: Air carrier
- Aircraft: N180US
- Make and model: Airbus A321-211
- Aircraft serial: 1525
- Aircraft time: 26,450 hours, 9,491 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Fan
- Part number: VD390100
- Part serial: 1030473
- Condition: Failed
- Location: Cabin
- Part time: 26,567 hours, 9,525 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 1511 CLT-PHX- BURNING ODOR - FLIGHT ATTENDANT REPORTED FUMES IN FIRST CLASS AND AROUND ROW 20.  R&R THE CABIN RECIRCULATION FAN 14HG.  OPS CHECK GOOD.
